# SDR DALA14032075806

- Difficulty date: May 23, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 41,438 hours, 13,776 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 405
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT IN MAIN CABIN  HAS CORROSION AT BS 405 AT RBL 45.5.   BLENDED OUT CORROSION AND FOUND TO BE OUT OF LIMITS, IAW SRM.  R & R FLOOR SUPPORT FROM BS 365 - 418, RBL 45.5 IAW SRM.
